# SDR 98ZZZX457

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77ND
- Make and model: Cessna 550
- Aircraft serial: 5500005
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: MB38A
- Condition: Seized
- Location: Cabin
- Part time: 313 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE ON LANDING.  FOUND CABIN BLOWER MOTOR TO BE CAUSE.  MOTOR WAS SEIZED.  (MOTOR INSTALLED IN 1991.) TSOH/TSN:  313.1 HOURS.  INSTALLED NEW BLOWER MOTOR.
